MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX DRILL

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX DRILL
Catalog Number HD2.7
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), a missing o-ring on a hex drill caused the dentist to drop a dental implant inside the patient's mouth during placement.The procedure was completed within the same procedure with another implant.There was no patient impact as a result of the event.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation results.

Brand Name
HEX DRILL
Common Device Name
HEX DRILL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8096557
Report Number3001617766-2018-00333
Device Sequence Number2745816
Product Code NDP
UDI-Device Identifier10841307119586
UDI-Public10841307119586
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2023
Device Catalogue NumberHD2.7
Device Lot Number118929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1